# SDR A6WA201441202

- Difficulty date: February 26, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 26,242 hours, 25,514 cycles
- System (JASC): 7112 · Engine Air Baffle Section
- Part: Fitting
- Part number: 22850181148
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT JET PIPE LOWER MOUNT FITTING OTBD SUPPORT RIB CRACKED.  REMOVED CRACKED FITTING & INSTALLED NEW FITTING IAW CMM20-42-06,20-42-21.
